RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 2, Issue 2  


Riemannian spaces with exceptional holonomy groups
D. V. Alekseevskii
1
Compact quaternion spaces
D. V. Alekseevskii
11
Oscillations of a viscous liquid and the associated operational equations
N. K. Askerov, S. G. Krein, G. I. Laptev
21
On $n$-dimensional diameters of compacts in a Hilbert space
R. S. Ismagilov
32
The characters of unitary representations of Lie groups
A. A. Kirillov
40
Sufficient conditions for a discrete spectrum in the case of a Sturm–Liouville equation with operator coefficients
B. M. Levitan, G. A. Suvorchenkova
56
A criterion for discreteness of the spectrum of a Sturm–Liouville equation with an operator coefficient (apropos the article by B. M. Levitan and G. A. Suvorchenkova)
V. P. Maslov
63
A new interpolation theorem
E. M. Semenov
68
The correctness of boundary problems for a second-order differential equation with a self-adjoint negative operator in a Hilbert space
S. P. Shishatskii
81

Brief communications
On groups possessing property $T$
L. N. Vaserstein
86
Regular operators
G. M. Vainikko, Yu. B. Umanskii
87
Invariant norms in compact Lie algebras
È. B. Vinberg
89
Norm of the Hilbert transformation in the $L_p$ space
I. Ts. Gokhberg, N. Ya. Krupnik
91
Graduated Lie algebras and symmetric spaces
V. G. Kac
93
Basicity and single-cellularity of weighted translation operators
N. K. Nikol'skii
95
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020